# SDR CALA2025101410039

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 90,310 hours, 18,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALED THE SAFETY PINS INTO THE SAFETY HOLES OF THE LEFT AND RIGHT INFLATION CYLINDER REGULATORS REF.AMM 25-65-00-042-001. REMOVED THE SAFETY PINS FROM THE SAFETY HOLES OF THE LEFT AND RIGHT INFLATION CYLINDER REGULATORS REF AMM 25-65-00-442-010. VERIFIED REMOVAL OF SAFETY PINS FROM L/H AND R/H OFF WING ESCAPE SLIDE INFLATION CYLINDER REGULATORS.  REF GMM 09-25-05, ATA 25.
